# SDR ASAA2018121957415

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,411 hours, 14,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON MASTER CAUTION RECALL EXTINGUISHES WHEN PRESSING MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST ON BOTH CONTROLLERS REF. B737-800 AMM 21-51-00-700-803. OPS. NORMAL. NO FAULTS NOTED.
